Open Access
Translator Disclaimer
July, 1986 The Continuous and Differentiable Domains of Attraction of the Extreme Value Distributions
James Pickands III
Ann. Probab. 14(3): 996-1004 (July, 1986). DOI: 10.1214/aop/1176992453

Abstract

The domains of attraction of the univariate extreme value distributions are characterized using inverse cumulative hazard functions. The results are much simpler than those using cumulative distribution functions. We also characterize the differentiable domains of attraction. A particularly simple characterization is given for the twice differentiable domain of attraction.

Citation

Download Citation

James Pickands III. "The Continuous and Differentiable Domains of Attraction of the Extreme Value Distributions." Ann. Probab. 14 (3) 996 - 1004, July, 1986. https://doi.org/10.1214/aop/1176992453

Information

Published: July, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0593.60035
MathSciNet: MR841599
Digital Object Identifier: 10.1214/aop/1176992453

Subjects:
Primary: 60F05

Keywords: domains of attraction , Extreme order statistics , limits

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.14 • No. 3 • July, 1986
Back to Top